Alert archive / Florida / River Flood Warnings in 2024
River Flood Warning 8, NWS Melbourne, FL
NWS Melbourne, FL issued this river flood warning at Oct 12, 2024, 9:37 AM EDT for Osceola County, Florida. It was in force for 67 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 12, 2024, 9:37 AM EDT (13:37 UTC)
- Expired
- Oct 15, 2024, 4:58 AM EDT
- In force
- 67 hr
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Osceola County, FL
The radar
The Melbourne radar (KMLB), 81 km from the middle of the area, began a volume at 13:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Shingle Creek at Campbell (SHIF1). The gauge peaked at 60.61 ft at Oct 13, 2024, 9:00 AM EDT.
- Action stage
- 59 ft
- Minor stage
- 60 ft
- Moderate stage
- 61 ft
- Major stage
- 62 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02264495, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
233
WGUS42 KMLB 121337
FLWMLB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Melbourne FL
937 AM EDT Sat Oct 12 2024
...The National Weather Service in Melbourne FL has issued a Flood
Warning for the following rivers in Florida...
Shingle Creek At Campbell affecting Osceola County.
.Shingle Creek at Campbell has risen into Minor Flood Stage. It will
remain in Minor Flood Stage this weekend.
For the Shingle Creek...including Campbell...Minor flooding is
forecast.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at midnight EDT.
&&
FLC097-130400-
/O.NEW.KMLB.FL.W.0008.241012T1337Z-000000T0000Z/
/SHIF1.1.ER.241012T1152Z.241012T1400Z.000000T0000Z.NO/
937 AM EDT Sat Oct 12 2024
...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Shingle Creek at Campbell.
* WHEN...From this morning until further notice.
* IMPACTS...At 60.0 feet, Ponding up to a foot deep in the Sherwood
Forest and Good Samaritan Village areas.
* ADDITIONAL DETAILS...
- At 9:15 AM EDT Saturday the stage was 60.1 feet.
- Bankfull stage is 59.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:15 AM EDT Saturday was 60.1 feet.
- Forecast...The river is expected to rise to a crest of 60.1
feet late this morning.
- Flood stage is 60.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (unknown time)
Location Stg Stg Day/Time 11AM 1PM 3PM 5PM 7PM
Shingle Creek
Campbell 60.0 60.1 Sat 9 am 60.1 60.1 60.1 60.1 60.1
&&
LAT...LON 2832 8146 2832 8144 2826 8144 2826 8146
$$
Leahy6 follow-up statements
152
WGUS82 KMLB 130353
FLSMLB
Flood Statement
National Weather Service Melbourne FL
1153 PM EDT Sat Oct 12 2024
...The Flood Warning continues for the following rivers in Florida...
Shingle Creek At Campbell affecting Osceola County.
.Shingle Creek at Campbell has risen into Minor Flood Stage. It will
remain in Minor Flood Stage this weekend.
For the Shingle Creek...including Campbell...Minor flooding is
forecast.
Additional information is available at www.weather.gov.
The next statement will be issued Sunday afternoon at 200 PM EDT.
&&
FLC097-131800-
/O.CON.KMLB.FL.W.0008.000000T0000Z-000000T0000Z/
/SHIF1.1.ER.241012T1152Z.241013T0400Z.000000T0000Z.NO/
1153 PM EDT Sat Oct 12 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Shingle Creek at Campbell.
* WHEN...Until further notice.
* IMPACTS...At 60.5 feet, Water covers Marsh Road and encroaches
lawns along the road. Water covers low lying roads in the Campbell
area and may make navigation unsafe, including Northgate Drive and
Westgate Drive.
* ADDITIONAL DETAILS...
- At 11:15 PM EDT Saturday the stage was 60.5 feet.
- Bankfull stage is 59.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:15 PM EDT Saturday was 60.5 feet.
- Forecast...The river is expected to remain steady above flood
stage at 60.6 feet.
- Flood stage is 60.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (12 am)
Location Stg Stg Day/Time Mon Tue Wed Thu Fri
Shingle Creek
Campbell 60.0 60.5 Sat 11 pm 60.4 MSG MSG MSG MSG
&&
LAT...LON 2832 8146 2832 8144 2826 8144 2826 8146
$$
Haley679
WGUS82 KMLB 131524
FLSMLB
Flood Statement
National Weather Service Melbourne FL
1124 AM EDT Sun Oct 13 2024
...The Flood Warning continues for the following rivers in Florida...
Shingle Creek At Campbell affecting Osceola County.
.Shingle Creek at Campbell has risen into Minor Flood Stage. It will
remain in Minor Flood Stage through early this week while slowly
declining.
For the Shingle Creek...including Campbell...Minor flooding is
forecast.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1100 PM EDT.
&&
FLC097-140300-
/O.CON.KMLB.FL.W.0008.000000T0000Z-000000T0000Z/
/SHIF1.1.ER.241012T1152Z.241013T1345Z.241014T1112Z.NO/
1124 AM EDT Sun Oct 13 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Shingle Creek at Campbell.
* WHEN...Until further notice.
* IMPACTS...At 60.5 feet, Water covers Marsh Road and encroaches
lawns along the road. Water covers low lying roads in the Campbell
area and may make navigation unsafe, including Northgate Drive and
Westgate Drive.
* ADDITIONAL DETAILS...
- At 10:15 AM EDT Sunday the stage was 60.6 feet.
- Bankfull stage is 59.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:15 AM EDT Sunday was 60.6 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 59.1 feet early
Tuesday morning.
- Flood stage is 60.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (11 am)
Location Stg Stg Day/Time 1PM 3PM 5PM 7PM 9PM
Shingle Creek
Campbell 60.0 60.6 Sun 10 am 60.6 60.6 60.5 60.4 60.4
&&
LAT...LON 2832 8146 2832 8144 2826 8144 2826 8146
$$
Leahy158
WGUS82 KMLB 140141
FLSMLB
Flood Statement
National Weather Service Melbourne FL
941 PM EDT Sun Oct 13 2024
...The Flood Warning continues for the following rivers in Florida...
Shingle Creek At Campbell affecting Osceola County.
.Shingle Creek at Campbell is forecast to continue a slow decline.
For the Shingle Creek...including Campbell...Minor flooding is
forecast.
Additional information is available at www.weather.gov.
The next statement will be issued Monday morning at 1115 AM EDT.
&&
FLC097-141515-
/O.CON.KMLB.FL.W.0008.000000T0000Z-000000T0000Z/
/SHIF1.1.ER.241012T1152Z.241013T1345Z.241014T1742Z.NO/
941 PM EDT Sun Oct 13 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Shingle Creek at Campbell.
* WHEN...Until further notice.
* IMPACTS...At 60.5 feet, Water covers Marsh Road and encroaches
lawns along the road. Water covers low lying roads in the Campbell
area and may make navigation unsafe, including Northgate Drive and
Westgate Drive.
* ADDITIONAL DETAILS...
- At 8:15 PM EDT Sunday the stage was 60.5 feet.
- Bankfull stage is 59.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 PM EDT Sunday was 60.6 feet.
- Forecast...The river is expected to fall below flood stage
early tomorrow afternoon and continue falling to 59.4 feet
early Tuesday morning.
- Flood stage is 60.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts
Location Stg Stg Day/Time 2AM 8AM 2PM 8PM 2AM
Shingle Creek
Campbell 60.0 60.5 Sun 9 pm 60.5 60.3 60.0 59.7 59.4
&&
LAT...LON 2832 8146 2832 8144 2826 8144 2826 8146
$$
Kelly264
WGUS82 KMLB 141340
FLSMLB
Flood Statement
National Weather Service Melbourne FL
940 AM EDT Mon Oct 14 2024
...The Flood Warning continues for the following rivers in Florida...
Shingle Creek At Campbell affecting Osceola County.
.Shingle Creek at Campbell is forecast to continue a slow decline,
dropping below Flood Stage Monday or Tuesday.
For the Shingle Creek...including Campbell...Minor flooding is
forecast.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1100 PM EDT.
&&
FLC097-150300-
/O.CON.KMLB.FL.W.0008.000000T0000Z-000000T0000Z/
/SHIF1.1.ER.241012T1152Z.241013T1345Z.241014T2215Z.NO/
940 AM EDT Mon Oct 14 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Shingle Creek at Campbell.
* WHEN...Until further notice.
* IMPACTS...At 60.5 feet, Water covers Marsh Road and encroaches
lawns along the road. Water covers low lying roads in the Campbell
area and may make navigation unsafe, including Northgate Drive and
Westgate Drive.
* ADDITIONAL DETAILS...
- At 9:15 AM EDT Monday the stage was 60.3 feet.
- Bankfull stage is 59.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:15 AM EDT Monday was 60.6 feet.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 59.0 feet late Wednesday
morning.
- Flood stage is 60.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (10 am)
Location Stg Stg Day/Time Tue Wed Thu Fri Sat
Shingle Creek
Campbell 60.0 60.3 Mon 9 am 59.5 59.0 MSG MSG MSG
&&
LAT...LON 2832 8146 2832 8144 2826 8144 2826 8146
$$
Schaper405
WGUS82 KMLB 150210
FLSMLB
Flood Statement
National Weather Service Melbourne FL
1010 PM EDT Mon Oct 14 2024
...The Flood Warning continues for the following rivers in Florida...
Shingle Creek At Campbell affecting Osceola County.
.Shingle Creek at Campbell is forecast to continue a slow decline,
dropping below Flood Stage tonight.
For the Shingle Creek...including Campbell...Minor flooding is
forecast.
Additional information is available at www.weather.gov.
The next statement will be issued Tuesday morning at 1100 AM EDT.
&&
FLC097-151500-
/O.CON.KMLB.FL.W.0008.000000T0000Z-000000T0000Z/
/SHIF1.1.ER.241012T1152Z.241013T1345Z.241015T0833Z.NO/
1010 PM EDT Mon Oct 14 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Shingle Creek at Campbell.
* WHEN...Until further notice.
* IMPACTS...At 60.0 feet, Ponding up to a foot deep in the Sherwood
Forest and Good Samaritan Village areas.
* ADDITIONAL DETAILS...
- At 9:15 PM EDT Monday the stage was 60.1 feet.
- Bankfull stage is 59.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:15 PM EDT Monday was 60.5 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 58.8 feet Wednesday
evening.
- Flood stage is 60.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (10 pm)
Location Stg Stg Day/Time Tue Wed Thu Fri Sat
Shingle Creek
Campbell 60.0 60.1 Mon 9 pm 59.7 58.8 MSG MSG MSG
&&
LAT...LON 2832 8146 2832 8144 2826 8144 2826 8146
$$
Law141
WGUS82 KMLB 150858
FLSMLB
Flood Statement
National Weather Service Melbourne FL
458 AM EDT Tue Oct 15 2024
...The Flood Warning is cancelled for the following rivers in
Florida...
Shingle Creek At Campbell affecting Osceola County.
.Shingle Creek at Campbell has fallen out of flood stage this
morning.
FLC097-151000-
/O.CAN.KMLB.FL.W.0008.000000T0000Z-241015T0858Z/
/SHIF1.1.ER.241012T1152Z.241013T1345Z.241015T0300Z.NO/
458 AM EDT Tue Oct 15 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Shingle Creek At Campbell.
* ADDITIONAL DETAILS...
- At 4:15 AM EDT Tuesday the stage was 59.9 feet.
- Bankfull stage is 59.0 feet.
- Forecast...The river is expected to fall to 58.8 feet
tomorrow evening.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (5 am)
Location Stg Stg Day/Time Wed Thu Fri Sat Sun
Shingle Creek
Campbell 60.0 59.9 Tue 4 am 59.5 MSG MSG MSG MSG
&&
LAT...LON 2832 8146 2832 8144 2826 8144 2826 8146
$$
WatsonWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this river flood warning went out at Oct 12, 7:01 AM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Oct 12, 7:01 AM EDT, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
701 AM EDT Sat Oct 12 2024
...New AVIATION...
.AVIATION...
(12Z TAFs)
Issued at 647 AM EDT Sat Oct 12 2024
VFR conditions prevail through the TAF period. ISO onshore moving
SHRA possible, and may even see some inland development later in
the afternoon, but confidence too low for even VC mention in the
12Z package. Early morning winds 5-10 kts ranging from N-NNE
inland to NE-ENE at the coast, shifting onshore (NE-ENE) in the
afternoon, then becoming light N-NNE inland and NE-ENE along the
coast again overnight.
&&
.PREVIOUS DISCUSSION...
Issued at 530 AM EDT Sat Oct 12 2024
KEY MESSAGES:
-Hazardous sea conditions continue today with gradual improvement to
marine and surf conditions through the weekend.
-High surf and a high risk of rip currents will continue to create
dangerous conditions at the coast.
-Dry conditions and near to below normal temperatures are expected
for most of next week.
Today-Tonight... Surface high pressure will continue to build across
the Deep South and the southeast US today as a surface front across
the Midwest slowly shifts southward towards the Deep South. Locally,
northeast winds will dominate with speeds generally around 10 mph or
less. Drier air remains over the area with forecast soundings
showing PW values ranging from 1.3-1.5" across east central Florida
this afternoon. This will limit overall rain chances today, with
most of east central Florida remaining dry. However, isolated rain
chances (PoP 20 percent) remain across St. Lucie, Martin, and
southern Okeechobee counties this afternoon. While lightning storm
chances look unfavorable today, a lightning storm or two this
evening into tonight can not be ruled out.
Temperatures today will be near normal for this time of year.
Afternoon highs will be low to mid 80s under partly cloudy skies.
Overnight lows will range from low to mid 60s across the north to
upper 60s to low 70s across the south.
Sunday... Surface high pressure across the Deep South and the
southeast US will push off the eastern US coast on Sunday as a
surface front across the Midwest continues to shift southward
towards the deep south. Locally, northeast winds will dominate with
speeds of 5-10 mph. Drier air remains in place across the northern
portion of east central Florida with increasing moisture across the
souther portion, which is supported by forecast PW values ranging
from 1.3" across the north to 2.0" across the south. This will help
confine convection primarily across the south. Highest rain chances
(PoP 30-60 percent) will occur from Melbourne southward Sunday
afternoon into the evening with isolated showers being possible
northward. Isolated to scattered lightning storms will be possible
in the afternoon and evening, especially from Melbourne southward.
Temperatures will once again be near normal for this time of year
today, with afternoon highs in the low to mid 80s. Overnight lows
will be in low to mid 60s across the north to upper 60s to low 70s
across the south.
Monday-Friday... Upper level trough over the Great Lakes will deepen
and shift eastward towards the eastern US coast, moving offshore
towards mid to late week. At the surface, a frontal boundary across
the Midwest will shift southward across the Deep South and into
northern Florida on Monday, with current models showing the frontal
boundary moving over east central Florida Monday night/Tuesday. High
pressure will then build over the Deep south and into the Florida
peninsula Wednesday and building towards the eastern US by late
week. North to northeast flow will continue on Monday before
becoming north to northwest on Tuesday with the frontal passage.
Winds will then veer to the northeast once again and become breezy
by mid week. Shower and storm coverage will continue to be limited
this week, with isolated to scattered showers and lightning storms
possible Monday across the Treasure Coast and Okeechobee counties
before becoming mostly dry through mid week. Isolated to scattered
showers and and lightning storms return to the forecast late week,
mainly from Cape Canaveral to Orlando southward.
Near to slightly below normal temperatures are forecast next week.
Afternoon highs will be in the low mid 80s Monday and Tuesday,
before becoming and mid to upper 70s into mid week. Temperatures
will rise into the low 80s once again by late week. Overnight lows
will range from low to mid 60s across the north to upper 60s to low
70s across the south on Monday, and upper 50s to low 60s across the
north and mid to upper 60s across the south Tuesday and Thursday
before becoming low to mid 60s across the north and upper 60s to low
70s across the south on Thursday and Friday.
&&
.MARINE...
Issued at 530 AM EDT Sat Oct 12 2024
Today-Tonight... Poor to hazardous boating conditions through the
period. Small Craft Advisory remains in effect for all the waters
through the afternoon, when the nearshore waters will transition to
exercise caution headlines. The offshore Volusia waters will
transition to exercise caution headlines in the evening. Seas 7-10ft
this morning will become 5-6ft in the nearshore and 5-8ft in the
offshore waters in the afternoon, before subsiding to 4-5ft in the
nearshore, and 5-7ft in the offshore overnight. Northeast winds will
dominate with speeds generally below 15 KT. Isolated showers and
lightning storms will be possible this afternoon and evening mainly
from Sebastian Inlet southward.
Sunday-Thursday...Boating conditions will continue to gradually
improve late weekend into early next week. Onshore winds this
weekend will become north to northwest on Monday, increasing to
around 15 KT on Tuesday, before veering north to northeast and
increasing to 15-20 KT on Wednesday and Thursday. Poor to hazardous
seas will continue into Sunday, with seas 6 to 7 ft in the offshore
waters in the morning before diminishing to 4-6ft by Sunday
afternoon. Next week, seas 3-4ft. Generally low shower and storm
chances will persist, though scattered showers will be possible
mainly south of Cape Canaveral through early week.
&&
.HYDROLOGY...
Issued at 530 AM EDT Sat Oct 12 2024
The Little Wekiva River and the St Johns River at Astor remain in
Major Flood Stage. The forecast points at Deland at Geneva Above
Lake Harney are forecast to gradually crest into Major Flood Stage
this weekend. The St Johns River at Sanford is forecast to crest in
Moderate Flood Stage into early next week. See Flood Warnings for
more details.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 83 68 84 66 / 10 10 10 10
MCO 84 69 85 68 / 10 10 20 10
MLB 84 72 84 71 / 10 20 30 20
VRB 85 72 85 71 / 10 20 40 20
LEE 83 67 85 66 / 10 10 10 0
SFB 83 68 86 66 / 10 10 20 10
ORL 84 69 86 68 / 10 10 20 10
FPR 84 72 85 71 / 20 20 40 30
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...High Surf Advisory until 5 PM EDT this afternoon for FLZ141-154-
159-164-347-447-647-747.
AM...Small Craft Advisory until 2 PM EDT this afternoon for AMZ550-
552-555.
Small Craft Advisory until 11 PM EDT this evening for AMZ570.
Small Craft Advisory until 11 AM EDT Sunday for AMZ572-575.
&&
DISCUSSION...Watson
AVIATION...HaleyHazardous weather outlook, Oct 12, 5:43 AM EDT, 3 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 543 AM EDT Sat Oct 12 2024 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-130300- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 543 AM EDT Sat Oct 12 2024 This Hazardous Weather Outlook is for east central Florida. .DAY ONE...Today and tonight. .RIP CURRENT AND SURF IMPACT... A High Surf Advisory remains in effect due to large breaking waves of up to 4 to 8 feet in the surf zone. Additionally, a High Risk of rip currents is in effect. Entering the surf is strongly discouraged. .WIND AND SEA IMPACT... Poor to hazardous boating conditions continue, with seas 6 to 10 feet this morning before subsiding to 5 to 8 feet in the afternoon. .THUNDERSTORM IMPACT... An isolated lightning storm or two will be possible along the Treasure Coast and Okeechobee counties tonight. .RIVER FLOOD IMPACT... The Little Wekiva River and the St Johns River at Astor remain in Major Flood Stage. The forecast points at Deland at Geneva Above Lake Harney are forecast to gradually crest into Major Flood Stage this weekend. The St Johns River at Sanford is forecast to crest in Moderate Flood Stage into early next week. See Flood Warnings for more details. .DAYS TWO THROUGH SEVEN...Sunday through Friday. River flooding will continue into early next week along the St Johns River at Astor, Deland, Sanford, and Geneva Above Lake Harney. The Little Wekiva River will remain in flood through early next week. Lower rain chances will prevail into mid next week, though a few lightning storms will be possible along and inland from the Treasure Coast by Sunday. Hazardous boating conditions will improve late this weekend, but remain poor, as seas slowly subside. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. Watson
Nearby
River Flood Warnings in Florida, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.